# SDR MASA200601176

- Difficulty date: April 23, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 15,959 hours, 12,454 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YAW DAMP NR 2 AND FLIGHT DIRECTOR MESSAGES.  MX RESET SYSTEM AND FAULTS CLEARED.
